Can it cause any issue

Recently I visited gynaecologist for pelvic pain and blood tinged discharge related issue. She prescribed ovral g. She told me to take one tablet each day for 20 days. When I visited her, it was my 6th day of period. I started taking from that day itself. Inside the pack of tablets it's written that it's to be taken from 5th day. Will this one day cause any issues? I couldn't contact that gynaecologist then, so I asked family physician, she said it's fine. But it's bothering me, so I am asking it here. Please advise.
views-icons 22 Views Bookmark this Answer

Doctor Answers (1) on Can it cause any issue

doctor profile image
Sharath Kumar K N Mandya | General Physician
Hello, I went through your query, OVRAL-G is a combination of two hormone, (levonorgestrel + ethinylestradiol),, nothing to bother, as your family physician said, yes you can start and continue these tablets as prescribed by your doctor. And please have regular follow up with your gynecologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?